Skip To Content
Mobile Nav Toggle Mobile Search Toggle

Festival Foods

Unisom SleepGels Nighttime Sleep-Aid, 50 mg, SoftGels

  •  Unisom SleepGels Nighttime Sleep-Aid, 50 mg, SoftGels

  • Description: Misc: Diphenhydramine HCl softgels, 50 mg. No. 1 pharmacist recommended ingredient (Pharmacy Times - 2014 OTC Survey). One softgel per dose. Non-habit forming. After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Unisom SleepGels contains the No. 1 pharmacist recommended sleep-aid ingredient (Pharmacy Times - 2014 OTC Survey) so you can fall asleep fast, sleep through the night, and wake refreshed. SleepGels are also non-habit forming. This product contains Diphenhydramine HCl. Unisom SleepTabs tablets contain Doxylamine Succinate. A Sanofi company. www.Unisom.com.

    Ingredients: Active ingredient (in each softgel) - Purpose: Diphenhydramine HCI 50 mg - Nighttime sleep-aid. Inactive Ingredients: Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Sorbitol, Titanium Dioxide, Water (309-153).

    Directions: Adults and Children 12 Years of Age and Over: 1 softgel (50 mg) at bedtime if needed, or as directed by a doctor.

    Manufacturer: Chattem

    Product Size: 32 ct

    SKU/UPC: 00041167001332

    Add to List